|I was on 20mg's of Prozac for 4-5 weeks. I started taking it because of PTSD, PMS disorder, MILD depression, anxiety, panic attacks & an overwhelming feeling.
After 1 week of taking it, I began feeling a bit better. At week 2 I was feeling REALLY good. Almost all of my problems I had starting using Prozac for started to get better. At the end of the 3rd week I started to feel like something was off... I started shaking uncontrollabily, having a rapid heartbeat, the anxiety returned, I began to feel overwhelmed again, having WAVES of one panic attack after another, and a deafining ringing in both ears.
I called the on-call doctor 1 week ago who told me to stop the Prozac all together. 3 days later when I saw my doctor he was very surprised the on-call doc had taken me off of it. I asked him if I would have any withdrawls and he said I would not. I called the on-call # last night and this morning because I was experiencing heavy shaking, horrible anxiety, panic attacks, shortness of breath, a hot feeling all over, a feeling or dread, depression & elevated heart rate. He told me over the phone that I can't possibily be having withdrawls! My FAMILY doctor, my therapist, & my neurologist ALL told me that I AM having withdrawls. Being that my doctor doesn't believe I'm having these withdrawls, he won't help me with them. Everything seems to be getting worse too it seems. I guess because it has a long half-life and was in my system.
What do I do in this situation? All of my other doctors say they can't help me because it's not their specialty. My family doctor said he can't help me because I need to talk to the above prescribing doctor. Am I or could I be having withdrawls?